# SDR AALA201910159025

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 20,599 hours, 4,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: F0221
- Part serial: RFM23968
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 4L BOTTLE DAMPENER HAD LOW PRESSURE. MAINTENANCE SERVICED DOOR DAMPENER TO PROPER PRESSURE PER AMM 52-10-614-050A.
